# SDR USAA2013100700008

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 60,598 hours, 39,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65458001261
- Condition: Cracked
- Location: Bs 283.5-285.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN. FUSELAGE STRINGER S10L CRACKED BETWEEN FS 283.5 AND 285.75.  REPAIRED STRINGER IAW EA 97421A.
